# SDR LR7A2013032500503

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misrepaired
- Location: Bs 477-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND LEFT UPPER MAIN WHEEL WELL BULKHEAD WEB HAD MISALIGNMENT WITH THE NEWLY INSTALLED DRAG ANGLE FITTING FS 477 TO 617, WL 250 TO 270, BL 61.5.  REPAIRED IAW SMP583 51-60 AND 51-70.
